# SDR UALA2011062303090

- Difficulty date: June 23, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 50,633 hours, 6,017 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN AFT GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY ABOVE DOOR 4 LT.  OPS CHECKED NORMAL.
